# SDR FDEA202511062137

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,681 hours, 45,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113N380083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTB AFT FLAP, UPPER SKIN INB SECTION WITH GOUGE. GOUGE WITH CRACK AT L/H WING OUTB AFT FLAP, UPPER SKIN INB. SECTION WAS REPAIRED IAW   B-757 SRM 57-53-01-2R AND SRM 51-70-04-0G
